# SDR NOCA01111

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Lack Of Lube
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP/SLAT ELEC STATUS MESSAGE.  RETRACTED SLATS AT 260 KNOTS TRANSIT FOR 20 SECONDS.  ACFT DIVERTED.  FLAP/SLAT OVERSPEED PICKED UP BY AFIRS.  ACCOMPLISHED PHASE 1 AND PHASE 2 INSPECTION OF L/E SLAT LEFT AND RIGHT PER MM 05-51-08, NO DISCREPANCIES FOUND.  INSPECTED LEFT AND RIGHT WING TRACK ROLLERS AND SUPPORT BOLTS PER MM 12-21-08,  NO DISCREPANCIES FOUND.  LUBRICATED LEFT AND RIGHT WING SLAT TRACK ROLLERS AND SUPPORT BOLTS PER MM 12-21-05 AND -08 SYSTEM OPS CHECKED GOOD, NO DEFECTS NOTED.
